# SDR AALA202412184330

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 96,061 hours, 11,948 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN CREW REST DOOR TAKES BRUTE FORCE TO OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
